# SDR DALA2025020500893

- Difficulty date: February 3, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 75,068 hours, 30,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0793898) CORROSION ON FLOOR SUPPORT BTW STA 312 TO 328 IN LBL 11.5, 294.5 TO 312 IN RBL 10.5 AND BTW STA 270 TO 294.5 IN RBL 40 AT PASSSENGER COMPARTMENT FLOOR STRUCTURE. FLOOR SUPPORT BTW STA 312 TO 328 IN LBL 11.5, 294.5 TO 312 IN RBL 10.5 AND BTW STA 270 TO 294.5 IN RBL 40 WERE REPLACED PER B737-800 SRM 51-40-02-0G.
